# SDR FDEA200901070074

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC274027
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT UPPER SURFACE FOUND AN EXISTING REPAIR AT OUTBOARD EDGE AREA.  EXISTING REPAIR AT LEFT WING INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT UPPER   SURFACE OUTBOARD EDGE AREA EVALUATED AND FOUND NOT CARRIED OUT IN   ACCORDANCE WITH SRM 57-10-00 FIGURE 39 VOLUME I.  EXISTING REPAIR AT LEFT WING INBOARD TRAILING EDGE FLAP INBOARD LOWER SEGMENT UPPER SURFACE OUTBOARD EDGE AREA.  REMOVED AS PER SRM 51-31-01 VOLUME II AND NEW REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 39 VOLUME I EO 1-5100-7-5001 PART 1,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
